# SDR DALA14010209210

- Difficulty date: February 10, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 456
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN AT LOWER LAP SEAM, APPROXIMATELY BS 456, L26L HAS PREVIOUS DEEP BLEND OUT WITH TWO FASTENERS INSTALLED IMPROPERLY.  REMOVED DAMAGE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-31-03, FIG 9 AND 12, 51-10-03, PARA 21 AND 14.
